See Alike in...

Alike App

Browser

Bubbies

744d

I just finished THREE rounds of antibiotics and TWO rounds a high dose steroids. My whole GI is an absolute mess. I take probiotics everyday, supplements for my various conditions and also have gastroparesis and IBS-C which basically means superrrrrr slow motility. Does anyone have any recommendations on stuff that has helped them get their GI back on track after antibiotics? Thank you in advance.

Top reply
    • Bubbies

      744d

      I was actually just thinking about that this afternoon so it helps a lot to know I’m thinking along the right lines. Thank you!!!

    • Bubbies

      744d

      I was actually just thinking about that this afternoon so it helps a lot to know I’m thinking along the right lines. Thank you!!!

    • karinad

      744d

      *boost

    • karinad

      744d

      If you're not dairy intolerant it might help, especially too Boston probiotics even more

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion